`a`
Related Articles
1

Classical solvability of the multidimensional free boundary problem for the thin film equation with quadratic mobility in the case of partial wetting

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 3625 - 3699, 2017

Sergey Degtyarev - (email)

 Abstract       References       Full Text      Related Articles

2

Blowup time and blowup mechanism of small data solutions to general 2-D quasilinear wave equations

Communications on Pure and Applied Analysis  Volume 16, Issue 3, Pages : 719 - 744, 2016

Bingbing Ding - (email), Ingo Witt - (email), Huicheng Yin - (email)

 Abstract       References       Full Text      Related Articles

3

Serrin-type blowup criterion for full compressible Navier-Stokes-Maxwell system with vacuum

Communications on Pure and Applied Analysis  Volume 15, Issue 1, Pages : 161 - 183, 2015

Xiaofeng Hou - (email), Limei Zhu - (email)

 Abstract       References       Full Text      Related Articles

4

Optimal polynomial blow up range for critical wave maps

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1705 - 1741, 2015

Can Gao - (email), Joachim Krieger - (email)

 Abstract       References       Full Text      Related Articles

5

One-parameter solutions of the Euler-Arnold equation on the contactomorphism group

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2123 - 2130, 2014

Stephen C. Preston - (email), Alejandro Sarria - (email)

 Abstract       References       Full Text      Related Articles

6

Stability of the stationary solution of the cauchy problem to a semiconductor full hydrodynamic model with recombination-generation rate

Kinetic and Related Models  Volume 8, Issue 1, Pages : 117 - 151, 2014

Haifeng Hu - (email), Kaijun Zhang - (email)

 Abstract       References       Full Text      Related Articles

7

Regularity of a vector valued two phase free boundary problems

DCDS Supplements  Volume 2013, Issue special, Pages : 365 - 374, 2013

Huiqiang Jiang - (email)

 Abstract       References       Full Text      Related Articles      

8

Well-posedness, blow-up phenomena and global existence for the generalized $b$-equation with higher-order nonlinearities and weak dissipation

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 843 - 867, 2013

Shouming Zhou - (email), Chunlai Mu - (email), Liangchen Wang - (email)

 Abstract       References       Full Text      Related Articles

9

On the Stokes approximation equations for two-dimensional compressible flows

Kinetic and Related Models  Volume 6, Issue 1, Pages : 205 - 218, 2012

Qing Yi - (email)

 Abstract       References       Full Text      Related Articles

10

Global dynamics of the nonradial energy-critical wave equation above the ground state energy

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2423 - 2450, 2012

Joachim Krieger - (email), Kenji Nakanishi - (email), Wilhelm Schlag - (email)

 Abstract       References       Full Text      Related Articles

11

Asymptotics of blowup solutions for the aggregation equation

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 4, Pages : 1309 - 1331, 2012

Yanghong Huang - (email), Andrea Bertozzi - (email)

 Abstract       References       Full Text      Related Articles      

12

On the formation of singularities for surface water waves

Communications on Pure and Applied Analysis  Volume 11, Issue 4, Pages : 1465 - 1474, 2012

Vera Mikyoung Hur - (email)

 Abstract       References       Full Text      Related Articles

13

Blowup, global fast and slow solutions to a parabolic system with double fronts free boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 429 - 444, 2011

Qunying Zhang - (email), Zhigui Lin - (email)

 Abstract       References       Full Text      Related Articles      

14

Cylindrical blowup solutions to the isothermal Euler-Poisson equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1448 - 1456, 2011

Manwai Yuen - (email)

 Abstract       Full Text      Related Articles      

15

Finite mass self-similar blowing-up solutions of a chemotaxis system with non-linear diffusion

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 47 - 60, 2011

Adrien Blanchet - (email), Philippe Laurençot - (email)

 Abstract       References       Full Text      Related Articles

16

Global wellposedness and blowup of solutions to a nonlocal evolution problem with singular kernels

Communications on Pure and Applied Analysis  Volume 9, Issue 6, Pages : 1591 - 1606, 2010

Dong Li - (email), Xiaoyi Zhang - (email)

 Abstract       Full Text      Related Articles

17

On the motion of incompressible inhomogeneous Euler-Korteweg fluids

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 497 - 515, 2010

Miroslav Bulíček - (email), Eduard Feireisl - (email), Josef Málek - (email), Roman Shvydkoy - (email)

 Abstract       Full Text      Related Articles

18

Cross-constrained variational methods for the nonlinear Klein-Gordon equations with an inverse square potential

Communications on Pure and Applied Analysis  Volume 8, Issue 5, Pages : 1541 - 1554, 2009

Zaihui Gan - (email)

 Abstract       Full Text      Related Articles

19

Blowup and global existence of the nonlinear Schrödinger equations with multiple potentials

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1303 - 1312, 2009

Zaihui Gan - (email), Boling Guo - (email), Jian Zhang - (email)

 Abstract       Full Text      Related Articles

20

Sharp threshold of global existence for the generalized Davey-Stewartson system in $R^2$

Communications on Pure and Applied Analysis  Volume 8, Issue 3, Pages : 913 - 922, 2009

Zaihui Gan - (email), Boling Guo - (email), Jian Zhang - (email)

 Abstract       Full Text      Related Articles

21

Remarks on global existence and blowup for damped nonlinear Schrödinger equations

Discrete and Continuous Dynamical Systems  Volume 23, Issue 4, Pages : 1313 - 1325, 2008

Masahoto Ohta - (email), Grozdena Todorova - (email)

 Abstract       Full Text      Related Articles

22

Well-posedness, blowup, and global existence for an integrable shallow water equation

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 393 - 411, 2004

Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

23

Blowup in $\mathbf{L^{\infty}}$ for a class of genuinely nonlinear hyperbolic systems of conservation laws

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 837 - 853, 2001

Paolo Baiti - (email), Helge Kristian Jenssen - (email)

 Abstract       Full Text      Related Articles

24

Smooth solution of the generalized system of ferro-magnetic chain

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 729 - 740, 1999

Boling Guo - (email), Haiyang Huang - (email)

 Abstract       Full Text      Related Articles